# SDR CALA2011040400258

- Difficulty date: April 4, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N73152
- Make and model: Boeing 767224
- Aircraft serial: 30431
- Aircraft time: 46,594 hours, 6,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULT-33-3-0001 RT EXTERIOR EMERGENCY LIGHT FWD OF AFT CARGO DOOR FOUND NOT ILLUMINATE.  RT FWD OF AFT CARGO DOOR 1EA EXTERIOR EMERGENCY LIGHT BULB REPLACED AND TESTED NORMAL AS PER AMM 33-51-06.
